# SDR ASAA2022101340320

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 981 hours, 309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS "NOT ARMED" INDICATOR INOP. GROUNDED - YES. RELAMPED NO HELP. REPLACED L-1 "NOT ARMED" LIGHT ASSEMBLY AND SOCKET, NO HELP. PULLING C/B 96-3 D11 MASTER DIM/TEST CONT. WILL TURN ON LIGHT. REPLACED DIODE M208 REF B737-9 WDM 33-18-11 SH2. NO HELP. REPLACED "NOT ARMED" LIGHT ASSY PN : 318-630-1002-010 IAW WDM 33-51-11. NO HELP. WITH LI SOCKET REMOVED, TERMINAL#2 GROUND READS 1.6M TO TB505. REF. WDM 33-18-37 PG. 4.1 SHT 1, VERIFIED L1 "NOT ARMED" ANN. ASSY CORRECTLY WIRED. DID FIND AT TB505, WIRES 5578-20 &5579-20 SWAPPED AT TERMINAL BLOCK YB9 AND YA9. SWAPPED WIRES TO CORRECT TERMINAL BLK POSITIONS, EMERGENCY EXIT LIGHT "NOT ARMED" ANN. OPS CHK GOOD REF. B737-9 AMM 33-51-00.
